On the distribution and lattice structure of nonlinear congruential pseudorandom numbers

Harald Niederreiter, Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

43 Citations (Scopus)

Abstract

The nonlinear congruential method is an attractive alternative to the classical linear congruential method for pseudorandom number generation. In this paper we present a new type of discrepancy bound for sequences of s-tuples of successive nonlinear congruential pseudorandom numbers and a result on the s-dimensional lattice structure.

Original languageEnglish
Pages (from-to)246-253
Number of pages8
JournalFinite Fields and their Applications
Volume5
Issue number3
Publication statusPublished - Jul 1999

Fingerprint

Dive into the research topics of 'On the distribution and lattice structure of nonlinear congruential pseudorandom numbers'. Together they form a unique fingerprint.

Cite this